Problemy Upravleniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Upr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Problemy Upravleniya, 2010, Issue 2, Pages 2–10 (Mi pu14)  

Analysis and synthesis of control systems

Robust control of the linear singular-disturbed plants

A. M. Tsykunov

State Astrakhan Technical University
References:
Abstract: The problem of control of a linear plant, which mathematical model is described by the singular- disturbed differential equations with an a priori unknown parameters, is solved. The algorithms of control providing indemnification of parametrical and external disturbance with required accuracy, as well as conditions under which the initial model may be decomposed by allocating of fast and slow components, are received. The received results are illustrated by a numerical example.
Keywords: robust control, observer of the derivatives, singular-disturbed system, state vector, auxiliary contour.
Document Type: Article
UDC: 519.7
Language: Russian
Citation: A. M. Tsykunov, “Robust control of the linear singular-disturbed plants”, Probl. Upr., 2010, no. 2, 2–10
Citation in format AMSBIB
\Bibitem{Tsy10}
\by A.~M.~Tsykunov
\paper Robust control of the linear singular-disturbed plants
\jour Probl. Upr.
\yr 2010
\issue 2
\pages 2--10
\mathnet{http://mi.mathnet.ru/pu14}
Linking options:
  • https://www.mathnet.ru/eng/pu14
  • https://www.mathnet.ru/eng/pu/v2/p2
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Проблемы управления
    Statistics & downloads:
    Abstract page:351
    Full-text PDF :97
    References:44
    First page:4
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025